69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Lymphoedema

7 REPLIES 7
Goldie112
Member

Re: Lymphoedema

You sound much better 🙂 I'm so glad. Liking the fiestiness!!

It does take a bit of time to heal and I remember having a seroma after my second op that the surgeon ended up draining for me, so it does take a while for the body to adjust. If they've said it's ok to swim I would definitely give it a go. Just stop if your arm gets tired.

Really glad you have good support - its so important xxxxx

Chris61
Member

Re: Lymphoedema

Hi Goldie , I think the anti biotics have helped . The pain is still there but it hasn't got any worse. I spoke to the nurse and she said the pain and swelling could be the nerves repairing. I'm hoping that's the case. I'm thinking of maybe going swimming . I'm all healed . I've got two weeks before I start my rads . What do you think . Like you said lymphoedema is something we are not comfortable with . We except the diagnosis and we get on with it but this to me is unacceptable and I will do everything I can to stop or slow this process down . I will accept it if I have to but I'm not ready to yet. I feel quite feisty today and together and with the support of this forum we WILL get through this.
Work have been fab . I have had the best support . I work in a special needs school, so at the moment I am unable to go back until all is well. I've been told not to rush back til I'm ready, I do miss all the students.
Stay strong , look after yourself
Chris x x
Goldie112
Member

Re: Lymphoedema

How are you feeling now Chris? Have the anti-biotics helped? I can't tell from your post whether you were planning to go to work before rads? Hope it's all ok anyway. I think there are a lot of things to try and get your arm down although its not necessarily a quick process.

I'm feeling a lot better thank you. It is a big help to have the forum and talk to people who actually know what you're going through :).
Weirdly I do feel worse about the lymphoedema than the cancer, as the cancer felt like something to get over rather than something to learn to live with. It's not impossible though and there really are worse things that can happen. I have decided to stop feeling sorry for myself and get on with it. I'm going to take it as a reminder to take good care of myself 🙂
Keep smiling xxx

Chris61
Member

Re: Lymphoedema

Hi Goldie thanks for the support. It's horrible when something like this happens isn't it. How are you feeling? I know you've been having it tough. I send you a big HUG too!
This forum has helped me a lot.
I hope it doesn't get any worse. Will it affect my radiotherapy? I don't know. Will I be able to go back to work? I don't know
Take care chris x



Goldie112
Member

Re: Lymphoedema

Hi Chris

Just wanted to say that you weren't moaning! It's horrible when things you don't expect happen, however I'm sure that the antibiotics will help and hopefully you'll be back on track soon.

Sending a big hug

Goldie x

Chris61
Member

Re: Lymphoedema

Hi Lucy , had my planning appt today . Tha doc was called in to look at my arm and she gave me anti biotics, just incase it is an infection.
I feel abit bombed out to night. Everything has gone according to plan and this is something I don't need!
Oh well I'll be back on track tomorrow . Sorry for moaning. I start my rads 31th ( 15sessions)
Lucy_BCC
Member

Re: Lymphoedema

Hi Chris
I am sorry to read that you have this worry, whilst you await replies you are welcome to call our helpliners to talk your concerns over on 0808 800 6000 and lines open at 9 am this morning

Take care
Lucy

Chris61
Member

Lymphoedema

Can anyone help? Over the last couple of hours my left arm has become more sore than it has been and just above my elbow on the inner side of my arm it seems to be swelling. This is my surgery side . Tomorrow I am going for my planning appt and then hopefully start my radiotherapy . Will I still be able to have my planning appt if it is lymphoedema. I've done all my exercises and I have good mobility in my arm and I can't believe this could be happening. Is there anything I can do to help . I would grateful for any advice